Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the structure of differential polynomials and on their theory of ideals


Author: Howard Levi
Journal: Trans. Amer. Math. Soc. 51 (1942), 532-568
MSC: Primary 09.1X
MathSciNet review: 0006163
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1942-0006163-2
PII: S 0002-9947(1942)0006163-2
Article copyright: © Copyright 1942 American Mathematical Society